Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 206, NWS Fort Worth, TX

June 26, 2007Montague County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 2:40 AM CDT for Montague County, Texas. It was in force for 95 min. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 2:40 AM CDT (07:40 UTC)
Expired
Jun 26, 2007, 4:15 AM CDT
In force
95 min
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:45 AM CDTFLASH FLOODNocona, TXFM 103 NORTH OF NOCONA CLOSED DUE TO HIGH WATER. HIGH WATER REPORTED OVER SEVERAL OTHER COUNTY ROADS NEAR NOCONA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 260742
FFWFWD
TXC337-260915-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 415 AM CDT

* AT 237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTHERN MONTAGUE COUNTY. 
CALLS TO LAW ENFORCEMENT REPORTED THAT HIGHWAY 82 4 MILES WEST OF 
NOCONA IS UNDER WATER AND BEING BARRICADED. AN ADDITIONAL 1 TO 2 
INCHES OF RAIN IS POSSIBLE AS MORE RAIN MOVES INTO NORTHERN MONTAGUE 
COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NOCONA

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN 
AROUND...DONT DROWN.

LAT...LON 3365 9798 3366 9747 3391 9748 3398 9765
      3387 9798

$$

SCHULTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:20 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 26, 1:20 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT TUE JUN 26 2007

.AVIATION...
.120 AM CDT
WE HAD SOME PROBLEMS RUNNING THE TAFS...BUT HAVE SOLVED THE PROBLEMS
AND ISSUED THE NEW SET OF TAFS. MORE SCATTERED AND SHOWERS ARE IN
THE FORECAST...THROUGH THE NEXT 24 HOURS.  #26

&&

.1200 MIDNIGHT...

LLJ OF 30-35KTS 2000FT AND ABOVE HAS ALLOWED FOR A NEARLY SEAMLESS
TRANSITION FROM AFTERNOON SFC-HEATING CONVECTION TO NOCTURNAL
SHRA/TSRA. MCS OVER HGX CWA QUICKLY DISSIPATED...AND GULF FETCH IS
NOW COMPLETELY UNIMPEDED. MVFR CIGS SHOULD PREVAIL THROUGH
MID-MORNING...WITH A BREAK IN THE CONVECTIVE ACTIVITY AFTER
DAYBREAK. PROLONGED TSRA THREAT FOR AFTERNOON/EVENING HOURS ON
TUESDAY. 25

&&

.UPDATE...
937 PM CDT

EARLIER IN THE EVENING...WE HAD AN INCLINATION TO LOWER THE POPS
(RAIN CHANCES) IN THE SOUTHEAST AND EASTERN ZONES. HOWEVER...GIVEN
THE INCREASE IN SHOWER/THUNDERSTORM FORMATION...WE WILL KEEP THE
POPS AS THEY WERE FROM THE 400 PM FORECAST. TEMPERATURE...WIND...
AND CLOUD FORECASTS ALSO ARE LOOKING GOOD...THUS WE WILL KEEP THE
FORECAST AS IT STANDS..AT LEAST TO THIS POINT.

THE INCREASING LOW LEVEL JET AND AN AREA OF INSTABILITY IN THE
SOUTHEAST SHOULD KEEP THOSE STORMS ACTIVE FOR AWHILE...AS THEY MOVE
NORTHWARD...TOWARDS NORTHEAST TEXAS.  CONDITIONS HAVE STABILIZED A
BIT IN THE AREAS NORTH OF DFW...BUT MORE ELEVATED CONVECTION COULD
OCCUR LATER TONIGHT NEAR AND SOUTH OF THE RED RIVER.  #26

.AVIATION...
630 PM CDT

SHRA/TSRA HAS REDEVELOPED ACROSS TARRANT. AWW EXPIRED AT 5 PM...AND
ALTHOUGH WILL CARRY VCTS...LTG SHOULD BE ON THE FRINGE OF 10NM RANGE
RING. APPEARS AS THOUGH BACK EDGE SHOULD EVACUATE METRO TAF SITES BY
01Z (8 PM CDT)...AND WILL END PRECIP AT THAT TIME. MVFR CIGS WILL
DEVELOP THIS EVENING...AND PREVAIL THROUGH MID-MORNING TUESDAY. LLJ
LIKELY SUFFICIENT ENOUGH TO RESULT IN SHRA ACTIVITY OVERNIGHT. WILL
REFRAIN FROM TS/CB MENTION UNTIL TUES AFTERNOON. 25

&&

.PREV DISCUSSION...
235 PM CDT

OUR FORECAST IS NOT THAT COMPLICATED. WET...WET...WET.

OUR FLASH FLOOD WATCH HAS BEEN EXPANDED AND EXTENDED INTO WEDNESDAY
MORNING.  THERE MAY BE A NEED TO EXTEND THE WATCH THROUGH WEDNESDAY
NIGHT FOR AREAS NORTH OF I-20...BUT WE/LL COVER THAT LATER.

WEAK STATIONARY UPPER LOW LOCATED OVER SOUTHEAST THROCKMORTON COUNTY
PER SPIN EVIDENT IN RADAR LOOP. THE UPPER LOW WILL MEANDER TO OUR
WEST FOR SEVERAL DAYS. AS EAST COAST TROUGH DEEPENS...THE UPPER LOW
WILL MIGRATE THROUGH OKLAHOMA...ACROSS ARKANSAS AND INTO NORTH
LOUISIANA BEFORE EXTENDING BACK OVER NORTH TEXAS SUNDAY. UNSETTLED
WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND.

LOTS OF FACTORS IN PLAY FOR THIS PRECIPITATION EVENT. AS STATED
EARLIER...PWATS ARE INCREASE TO AROUND 2.15 INCH IN AN UNSTABLE
AIRMASS WITH LI/S -2 TO -4 AND CAPES RUNNING 600-1200 J/KG. DO NOT
EXPECTED MUCH SEVERE WEATHER DUE TO A LACK OF STRONG MID LAPSE
RATES...JET DYNAMICS AND WEAK 0-6KM SHEAR (DIRECTIONAL AND SPEED).
HOWEVER...ABUNDANT MOISTURE UP TO 18000 FEET...FAIRLY STRONG
NOCTURNAL LLJ AND A CONTINUOUS FEED OF GULF MOISTURE INTO THE CWA
WILL RESULT IN VERY EFFICIENT RAIN PRODUCERS CAPABLE OF UP TO TWO
INCHES AN HOUR. HAVE GONE WITH HIGH POPS NEXT TWO DAYS AS ACTIVITY
WILL BE MOVING AND COVERING A LOT OF GROUND.

NOT TOO MUCH TO SAY ABOUT TEMPERATURES.  MOS NUMBER REASONABLE FOR
HIGHS...BUT I DID RAISE SOME OVERNIGHT LOWS TO KEEP THEM DROPPING
BELOW FORECAST DEWPOINTS. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  84  73  84  72 /  70  90  70  60  50
WACO, TX              73  85  73  84  73 /  80  90  70  60  50
PARIS, TX             72  82  72  83  70 /  60 100  60  60  50
DENTON, TX            73  84  72  83  71 /  60  90  70  60  50
MCKINNEY, TX          73  83  72  83  70 /  60  90  70  60  50
DALLAS, TX            73  84  72  85  72 /  70  90  70  60  50
TERRELL, TX           74  84  72  83  72 /  70  90  60  60  40
CORSICANA, TX         74  84  73  85  73 /  70  90  60  60  40
TEMPLE, TX            73  85  74  84  72 /  80  90  70  60  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

26/05/25/84/21/77
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT MON JUN 25 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
329 PM CDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS
TONIGHT. FLASH FLOODING...HEAVY RAINFALL AND CLOUD TO GROUND
ARE THE MAIN CONCERNS. SEVERE THUNDERSTORMS ARE NOT EXPECTED
TONIGHT.

.DAYS TWO THROUGH SEVEN...
A FLASH FLOOD WATCH CONTINUES FOR ALL OF NORTH TEXAS TUESDAY
THROUGH WEDNESDAY MORNING AS THE THREAT OF HEAVY RAINFALL CONTINUES
ACROSS ALL OF NORTH TEXAS BOTH DAYS.

THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH SUNDAY...
MAINLY OVER THE NORTHERN HALF...THEN DIMINISHING TO A SLIGHT CHANCE
AREAWIDE MONDAY. CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL ARE
THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS.

In the hours before

Special weather statement, Jun 25, 10:31 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT MON JUN 25 2007

TXZ144-260400-
BOSQUE TX-
1031 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BOSQUE COUNTY

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF CLIFTON...MOVING NORTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
MERIDIAN STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3168 9774 3167 9753 3199 9748 3200 9774
Special weather statement, Jun 26, 12:04 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 AM CDT TUE JUN 26 2007

TXZ143-260530-
HAMILTON TX-
1204 AM CDT TUE JUN 26 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HAMILTON COUNTY

AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HAMILTON...MOVING NORTHEAST
AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH
SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3158 9834 3147 9816 3177 9799 3183 9821

SCHULTZ
Local storm report, Jun 26, 1:01 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
101 AM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     9 ENE DECATUR           33.28N  97.45W
06/26/2007                   WISE               TX   AMATEUR RADIO

            TWO HOMES W/ROOF DAMAGE, SHED DAMAGE, AND A TRAMPOLINE
            BLOWN AWAY 2 MI N OF HWY 380, JUST INSIDE WISE CO ON WISE
            CO/DENTON CO LINE.
Special weather statement, Jun 26, 1:24 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
124 AM CDT TUE JUN 26 2007

TXZ129-260700-
EASTLAND TX-
124 AM CDT TUE JUN 26 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN EASTLAND COUNTY

AT 124 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES SOUTH OF CISCO...MOVING NORTH AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CARBON AND RISING STAR.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL....AND WIND
GUSTS TO 35 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3210 9905 3207 9891 3201 9879 3232 9862
      3234 9896

SCHULTZ
Local storm report, Jun 26, 2:15 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 AM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     10 NE DECATUR           33.34N  97.47W
06/26/2007                   WISE               TX   LAW ENFORCEMENT

            MOBILE HOME WITH WINDOWS BLOWN OUT NORTHEAST OF DECATUR
Local storm report, Jun 26, 2:17 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
217 AM CDT TUE JUN 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      10 NE DECATUR           33.34N  97.47W
06/26/2007                   WISE               TX   LAW ENFORCEMENT

            HWY 51 BETWEEN DECATUR AND SLIDELL WAS CLOSED DUE TO
            HIGH WATER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:31 PM CDTSpecial Weather StatementFWDBosque29 min
Jun 25, 11:54 PM CDTTornado WarningFWDWise51 min
Jun 26, 12:04 AM CDTSpecial Weather StatementFWDHamilton26 min
Jun 26, 12:21 AM CDTFlash Flood WarningFWDWise3 hr
Jun 26, 12:21 AM CDTTornado WarningFWDHamilton28 min
Jun 26, 1:24 AM CDTSpecial Weather StatementFWDEastland36 min
Jun 26, 1:41 AM CDTFlash Flood WarningFWDEastland3 hr
Jun 26, 1:50 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 11:59 AM CDTFlash Flood WarningFWDYoung3 hr
Jun 26, 12:43 PM CDTFlash Flood WarningFWDKaufman2 hr
Jun 26, 12:57 PM CDTFlash Flood WarningFWDJack3 hr
Jun 26, 1:35 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 26, 1:49 PM CDTFlash Flood WarningFWDEllis3 hr
Jun 26, 2:00 PM CDTFlash Flood WarningFWDDallas3 hr
Jun 26, 2:24 PM CDTFlash Flood WarningFWDStephens3 hr
Jun 26, 2:32 PM CDTFlash Flood WarningFWDKaufman, Rockwall3 hr
Jun 26, 2:33 PM CDTFlash Flood WarningFWDMontague, Wise3 hr
Jun 26, 2:51 PM CDTSpecial Weather StatementFWDVan Zandt54 min
Jun 26, 2:55 PM CDTSpecial Weather StatementFWDCooke, Denton65 min
Jun 26, 3:03 PM CDTSpecial Weather StatementFWDHunt27 min
Jun 26, 3:04 PM CDTSpecial Weather StatementFWDFreestone26 min
Jun 26, 3:11 PM CDTFlash Flood WarningFWDHunt3 hr
Jun 26, 3:31 PM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 3:41 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
Jun 26, 3:57 PM CDTFlash Flood WarningFWDGrayson3 hr
Jun 26, 4:02 PM CDTFlash Flood WarningFWDCollin, Denton3 hr
Jun 26, 4:07 PM CDTFlash Flood WarningFWDHood, Parker3 hr
Jun 26, 4:31 PM CDTSpecial Weather StatementFWDTarrant29 min
Jun 26, 4:40 PM CDTFlash Flood WarningFWDErath, Somervell3 hr
Jun 26, 4:46 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 26, 4:53 PM CDTFlash Flood WarningFWDComanche4 hr
Jun 26, 5:02 PM CDTFlash Flood WarningFWDBosque, Hill, Johnson4 hr
Jun 26, 5:13 PM CDTSpecial Weather StatementFWDDallas62 min
Jun 26, 5:19 PM CDTFlash Flood WarningFWDDallas4 hr
Jun 26, 5:31 PM CDTFlash Flood WarningFWDHamilton3 hr
Jun 26, 5:57 PM CDTTornado WarningFWDJohnson48 min
Jun 26, 6:33 PM CDTFlash Flood WarningFWDEllis4 hr
Jun 26, 6:42 PM CDTTornado WarningFWDEllis48 min
Jun 26, 6:50 PM CDTSpecial Weather StatementFWDCoryell, McLennan25 min
Jun 26, 6:56 PM CDTFlash Flood WarningFWDMills3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.